IJPAM: Volume 54, No. 4 (2009)

GENERALIZED SOLUTION TO A VISCOUS
DIFFUSION EQUATION

Zhengqiu Ling
Department of Mathematics and Computer Science
Yulin Normal University
Yulin, Guangxi, 537000, P.R. CHINA
e-mail: [email protected]


Abstract.This paper is devoted to a viscous diffusion equation, some results on the existence and the uniqueness are established based on the time discrete method and Holmgren's approach.

Received: March 5, 2009

AMS Subject Classification: 35G25, 35K30, 35K35

Key Words and Phrases: existence of solutions, uniqueness of a solution, viscous, diffusion equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 4